11-30-2003, 01:08 PM #1Anabolic Member
- Join Date
- Sep 2003
Taste and smell gear after injection?
I aspirated but I donno, this 1 CC I took today of test... As soon as I was done, I started tasting the gear and I could smell it coming out of my lungs... I think just a little bit got into my blood stream... I waited around now 1/2 hour and havent gotten any uncontrollable coughing... so I think just a little big got into vein but not enough to bring on other troubles... anyone else done this? I am still tasting this stuff and smelling it coming out of my lungs....
11-30-2003, 01:13 PM #2Junior Member
- Join Date
- Nov 2003
oil is a liquid--it will just pass through--almost impossible to create emboli type prob with a liquid
i have used oil based gear IV----just make it a **** slow injection
11-30-2003, 01:21 PM #3
I've had it happen before. It usually occurs around the time your system is saturated with the gear, meaning your blood levels are at their peak. It will probably happen again, but it's nothing to worry about.
I don't know about the IV deal strongweapon is talking about. I don't htink that would be a very good idea.
11-30-2003, 03:08 PM #4Originally Posted by strongweapon
12-01-2003, 09:54 PM #5
only time I have ever tasted the gear was when Injected IV accidentally. I immediately tasted the gear, I mean before I was even 1/2 way done with the inject. My lungs closed up and breathing was very hard. I could only take very shallow breaths. The effects subsided after about 5 mionutes though.
12-01-2003, 10:28 PM #6
This has only happened to me with Fina.... I've never experienced it with any other AS.
12-02-2003, 12:30 PM #7
Interesting? Never has happened to me, But I wish I could taste it!!!
12-02-2003, 01:58 PM #8Anabolic Member
- Join Date
- May 2002
When it happens to me, it feels like I've inhaled some kind of vapor that I can taste and smell. It only lasts for a few seconds.
12-02-2003, 04:59 PM #9
Yeah, you more than likely injected into a vein. It will go right to your lungs, hence the taste/coughing. I would not recommend injecting an oil IV, because lack of miscibility with blood. If the volume is great enough, it could lead to....?
12-02-2003, 08:34 PM #10
When I did QV TE 250 I got a metalic taste after each shot, but with the UpJohn TC 200mg I dont....no biggie.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)